Finite atomistic lattices that can be represented as lattices of quasivarieties

Volume 142 / 1993

K. Adaricheva, Wiesław Dziobiak, V. Gorbunov Fundamenta Mathematicae 142 (1993), 19-43 DOI: 10.4064/fm-142-1-19-43


We prove that a finite atomistic lattice can be represented as a lattice of quasivarieties if and only if it is isomorphic to the lattice of all subsemilattices of a finite semilattice. This settles a conjecture that appeared in the context of [11].


  • K. Adaricheva
  • Wiesław Dziobiak
  • V. Gorbunov

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image